What birth controls will make me gain the most weight
All women react differently to birth control, so the only way to know which pill with make you gain weight is through trial and error. Many women gain weight on the shot, Depo Provera, but other do not. Ask your doctor for best results. ChaCha! ( Source: http://www.chacha.com/question/what-birth-controls-will-make-me-gain-the-most-weight )
More Answers to "What birth controls will make me gain the most weight"
- Will Birth Control make me gain weight?
- Being on birth control pills could possibly cause you to have weight gain but most of that weight gain is mostly water due to the hormones in the pill. If you gain weight it will be about 5 lbs. As for a good pill to try, one that I have us...
- Which Birth Control Will Make You Gain Weight?
- When women would like to prevent pregnancy, they often rely on birth control. The choices available such as injections, pills and patches allow the woman to select a method that will adjust...
- Will birth control pills make me gain weight?
- I havent heard of many that dont. Most make you either gain weight, or stay the same. If you are eating right though, you should be okay. Go over with your Dr. and see what they say. There are so many out there. There is one birth control I...
Related Questions Answered on Y!Answers
- Which birth control make you gain weight the most?
- Q: Is it the birth control pills or the birth control shot that make you gain weight the most.i heard that too kandy .
- A: i heard the shot makes you gain alot more weight.
- will YAZ birth control make me gain weight?
- Q: hi,im 17 and was perscribed YAZ birth control to regulate my period. will this make me gain weight b/c if so i will not take it.im very active and play several sports. losing my physique is out of the question so can someone help?
- A: The weight gain would vary by person, but please, on the Yaz pill.... I was prescribed this by my GYN to regulate heavy periods, which it did, BUT It says in the insert that you should have regular lab work done to make sure it is not increasing the amount of potassium in the body to a dangerous level. My doctor did not do this and I got sicker and sicker, not making the connection until I was very sick. (Extreme pain beginning in the legs and gradually getting worse and spreading throughout body- plus, extreme exhaustion.) I cringe when I see the Yaz commercials now. Please make sure you get the lab work done. It is a rare complication, but very real!
- Will a low dosage of birth control make you gain weight?
- Q: i have to be put on birth control and im a little worried about weight gain... weight loss would be fine but weight gain is not for me lol... PLEASE HELP!
- A: I've been on Cyclessa (which is moderately low-dose seeing as I'm still only a teenager) since June and I've had zero symptoms. I've actually lost weight, come to think of it.I'l like to advise against Ortho Tri Cyclen, however. It made me really sick, and as gross as it sounds, I vomitted everything I ate for a week.
People also view